Double Ramification Cycles and Integrable Hierarchies

Buryak, A (2015) Double Ramification Cycles and Integrable Hierarchies. Communications in Mathematical Physics, 336 (3). pp. 1085-1107. ISSN 0010-3616



  • Buryak, A
Copyright, Publisher and Additional Information: © 2014, Springer-Verlag Berlin Heidelberg. This is a post-peer-review, pre-copyedit version of an article published in Communications in Mathematical Physics. The final authenticated version is available online at: https:// Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Modulus Space; Marked Point; Poisson Structure; Local Functional; Integrable Hierarchy
  • Accepted: 12 August 2014
  • Published (online): 14 December 2014
  • Published: June 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Jul 2018 09:42
Last Modified: 19 Jul 2018 11:44
Status: Published
Publisher: Wiley
Identification Number:

Share / Export